# SDR UALA2010080402819

- Difficulty date: August 2, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 50,349 hours, 14,029 cycles
- Engine: Pwa PW2037
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS SHOWS L ELEV PCU MSG.  MSG ERASED, BUT RETURNS.  TROUBLESHOT PER FIM MM.  OPS CHECKED IT SEVERAL TIMES, UNABLE TO DUPLICATE MSG.  REPLACED PCU MONITOR MODULE M10481 FOR PRECAUTION, OPS CHECKED GOOD.
